This is an opinion website that offers information of a general nature and none of the opinions should be construed as advice. Nothing contained within the site is the advice, opinion or otherwise the view of any host, owner, server or other provider of services to Good Looking Loser. Nothing stated shall be construed to serve as a replacement for competent advice from professionals.
Affiliate Disclosure: At absolutely no expense to you, if you make a purchase, we may receive commissions from some links on this website. That is how our community supports itself. I don't recommend anything that I have not used personally or believe in. Thanks!
I've been on fin for 6 months. It has worked, and I've had no sexual side effects, dick is working great. However, about 3 months in I realized I was always tired, no matter how much I sleep. I've been very fatigued, and I have circles under my eyes and they feel heavy, so I am wondering if fin is somehow interfering w/ sleep even if its not affecting my dick. I cant be fatigued because I work 15 hours a day on a bitcoin startup. A doctor has ordered a sleep study.
My testosterone was tested at 715, and my DHT at 12. I'm thinking of quitting finasteride because I really need to work long hour on my company. Also thinking of getting on TRT (i did a 4 month cycle of 250 test a week previously) to see if it alleviates the fatigue. I'm wondering if anyone has advice/or could help on this. I'm 22 years old, good friends with Chad2192, NoStringsAttached, and Voodochild. I've buzzed my head down to a 2 before and people say I pull it off, and I seem to get laid the same amount w/ a short buzz cut vs. normal hair (although that may be different if I'm totally bald). Any advice/insight appreciated. I'd hate to lose my hair if I don't have too, but I can't live my life exhausted. Thanks guys and stay pounding
Lays : 33
daytime approaches: 34
Cities: Cleveland, OH (until August 20)
Nashville, TN (August 20 - may 10 -one more year undergrad)
Chicago, IL (hometown)
Scottsdale, AZ (2nd home)
Impotence, loss of interest in sex, trouble having an orgasm, abnormal ejaculation, swelling in your hands or feet, swelling or tenderness in your breasts, dizziness & weakness are common side effects of Finasteride. So if you are experiencing any of these symptoms then you should stop taking it.
The GoodLookingLoser.com forum offers visitors the ability to exchange information and thoughts. Nothing contained within GoodLookingLoser.com forum is the advice, opinion or otherwise the view of any host, owner, server or other provider of services to GoodLookingLoser.com or of Goodlookingloser.com itself. Nothing stated shall be construed to serve as a replacement for competent advice from professionals. Visitors are to make their own independent inquiries before acting on any information contained within the website forum.
I didn't think the "Get Hung" guide would have girls eyeing my bulge. It did.
I didn't think that your exercise and diet advice would have girls checking me out. It did.
I DEFINITELY didn't think that your hair-loss prevention would fix my hairline. Not in a billion years. It mother fucking did. You saved me a crazy amount of time, a ton of money, unnecessary pain, and destroyed my #1 source of anxiety. DESTROYED IT.
Kratom is next!
To anyone reading this, follow through, read this material, APPLY this material, and enjoy life.